Equivalent norms for Sobolev spaces. (English) Zbl 0186.19101

Full Text: DOI


[1] Robert A. Adams, Compact Sobolev imbeddings for unbounded domains with discrete boundaries, J. Math. Anal. Appl. 24 (1968), 326 – 333. · Zbl 0209.15003 · doi:10.1016/0022-247X(68)90034-6
[2] Robert A. Adams, The Rellich-Kondrachov theorem for unbounded domains, Arch. Rational Mech. Anal. 29 (1968), 390 – 394. · Zbl 0157.20401 · doi:10.1007/BF00283902
[3] Robert Adams, -\? is positive definite on a ”spiny urchin”, Canad. Math. Bull. 12 (1969), 229 – 231. · Zbl 0176.45101 · doi:10.4153/CMB-1969-028-7
[4] Shmuel Agmon, Lectures on elliptic boundary value problems, Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr. Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. · Zbl 0142.37401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.